Detail publikace

Positive solutions of singular initial problem for systems of ordinary differential equations

Originální název

Positive solutions of singular initial problem for systems of ordinary differential equations

Anglický název

Positive solutions of singular initial problem for systems of ordinary differential equations

Jazyk

en

Originální abstrakt

Positive solutions of singular initial problem for systems of ordinary differential equations are considered

Anglický abstrakt

Positive solutions of singular initial problem for systems of ordinary differential equations are considered

BibTex


@article{BUT45408,
  author="Josef {Diblík} and Miroslava {Růžičková}",
  title="Positive solutions of singular initial problem for systems of ordinary differential equations",
  annote="Positive solutions of singular initial problem for systems of ordinary differential equations are considered",
  chapter="45408",
  journal="Studies of the University of Žilina",
  number="1",
  volume="17(2003)",
  year="2004",
  month="january",
  pages="47--60",
  type="journal article - other"
}